MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); INTRAOCULAR LENS
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Codes Visual Impairment (2138); Visual Disturbances (2140)
Date of Event 12/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After second adjustment, but prior to lock-in, patient did not continue to wear the provided uv protective eyewear after misunderstanding instructions.Patient took an outdoor excursion on a bright day without provided uv protective eyewear and reported a decrease in vision the following day due to the unanticipated polymerization of the lens.The polymerization resulted in decreased visual acuity and visual disturbances (glare and halo), particularly in the left eye.The lens was explanted on (b)(6) 2019 and manufacturer was made aware of event on 2/6/2020.The site indicated that the lens was not available for return.Device history record for the lens was reviewed.No issues were noted with the device history record.
 
Event or Problem Description
Patient underwent uneventful implantation of the light adjustable lens on (b)(6) 2019.Patient underwent first and second adjustments without problems.After second adjustment, patient did not continue to wear the provided uv protective eyewear after misunderstanding instructions.Patient took an outdoor excursion on a bright day without provided uv protective eyewear and reported a decrease in vision the following day due to the unanticipated polymerization of the lens.The polymerization resulted in decreased visual acuity and visual disturbances (glare and halo), particularly in the left eye.The lens was explanted on (b)(6) 2019 and manufacturer was made aware of event on 2/6/2020.

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key9683210
Report Number3012712027-2020-00001
Device Sequence Number2469418
Product Code HQL
UDI-Device Identifier00818806020227
UDI-Public010081880602022717211231
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-000883
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR